# SDR DALA2017042803465

- Difficulty date: April 27, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 43,987 hours, 29,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT ACCESSORY COMPARTMENT FRAME ANGLE STA 1437 BETWEEN PROTECTION LONGERON 25L AND 25R.  REPLACED IAW DWG 9912246, REV CE AND SRM 51-30-02 AND 51-30-05.
